# SDR SWIA200312462

- Difficulty date: September 26, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 11,043 hours, 10,176 cycles
- Engine: Ge CF34*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT W/FOLLOWING MESSAGE:  NOSE DOOR OPEN, GEAR DISAGREE, WOW INPUT, WOW OUTPUT, STEER INOPERATIVE.  RETURNED TO CYVR.  REMOVED AND REPLACED THE NLG LOWER BEARING TEE SEAL IAW MM 32-21-20.  OPS AND LEAKS CHECKS GOOD.
